# SDR ASOA201200182

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 18,471 hours, 17,310 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FAILS NDT WITH AN INDICATION AT UPPER CARGO TRACK LBL 27.50, 50 PERCENT SCREEN HEIGHT, APPROX .100 LONG.  REPAIRED IAW REO 601R-53-61-1541.
